Numéro
J. Phys. Radium
Volume 3, Numéro 3, mars 1922
Page(s) 74 - 80
DOI https://doi.org/10.1051/jphysrad:019220030307400
J. Phys. Radium 3, 74-80 (1922)
DOI: 10.1051/jphysrad:019220030307400

Sur les discontinuités de l'aimantation

Pierre Weiss et G. Ribaud

Faculté des Sciences de Strasbourg

Without abstract


PACS
7560 - Domain effects, magnetization curves, and hysteresis.

Key words
magnetism

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Première page de l'article